# SDR SWIA2019101846512

- Difficulty date: September 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Out Of Limits
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BACKLASH CHECK ON LH ELEVATOR FOUND #2 BEARING TO BE OUT OF LIMITS. MEASUREMENT IS .267, THE MAX ALLOWABLE IS .210 (C-CHECK) RO: 10/16/2019 REPLACEMENT OF LEFT HAND ELEVATOR BUSHING'S AND BEARING'S.
